It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Open to All Other Health Topics Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 11-29-2012, 11:34 AM   #1
Newbie
(female)
 
Join Date: Nov 2012
Location: springfield, mo
Posts: 2
chevyangela HB User
Angry Need advice!

I am a 27 yo woman I started seeing my doc about my symptoms about 3 or 4 years ago, its not gotten any better only worse. I went in to see her about being tired all the time, swollen lymph nodes, very low energy and being irritable, she said chronic fatigue syndrome and told me to take a supplement that I bought over the counter. Gave it 3 to 4 months the supplement didnt help. I figured it may be due to my exercise routine or lack there of so I started working out. That didnt help either. Went back in about a year ago because I lost over 50% of my hair she said it was related to stress gave me prenatals and told me to stop washing my hair but once a week. I did all that still nothing she drew labs blood came back all fine my hair is still falling out so much so that my other doc told ne I need to be seen theres something not right. I have chronic migraines and I get botox medical every 3 months my botox doc is the one that noticed my hair is super thin. I have bipolar disorder and depression im on 300 mg of trileptal(?) For bipolar and 20 mg of celexa for depression. I takr .25 xanax for anxiety. I also take ridlin for add 10 mg . Also take imitrix injections and nose sprays as needed.. I stopped all of my meds for about 6 months to see if there was a med reaction causing my hair to fall out . I have an iud for birth control I had it for 5 years they took it out recently and replaced it with a new one. My blood work is coming back fine but something is not right...I went to see a different doc the 2nd visit after labs he sent ne to a surgeon to do a lymph node biopsy, he cut me open and sewed me back up saying he didnt see anything wrong yet he marked off a swollen node before surgery. I got a severe infection and a blood clot in my underarm and had to be reopened 10 days later to remove clot and infection. I dont know what else to do

 
Sponsors Lightbulb
   
Old 11-29-2012, 11:40 AM   #2
Newbie
(female)
 
Join Date: Nov 2012
Location: springfield, mo
Posts: 2
chevyangela HB User
Re: Need advice!

Also now my right arm goes numb and I drop things. I dont know if this is due to the surgery or if a different symptom..

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Serious injury! Surgery needed. Concerned that "red tape" is outweighing medical need rita8480 Open to All Other Health Topics 1 12-22-2011 09:43 AM
Need help understanding my MRI jubilee1 Open to All Other Health Topics 8 12-03-2010 11:47 PM
need advice on mental health Aaron Lim Open to All Other Health Topics 1 06-20-2010 08:54 PM
I need advice mxzrk Open to All Other Health Topics 0 01-21-2010 10:45 AM
need help, please read, need advice from people with these symptoms help wanted :( Open to All Other Health Topics 5 09-11-2007 10:10 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Administrator (48), Titchou (43), quincy (33), janewhite1 (32), JJ (28), ladybud (24), Misty800 (17), feelbad (15), ibake&pray (15), shisslak (14)

Site Wide Totals

teteri66 (1180), MSJayhawk (1004), Apollo123 (905), Titchou (848), janewhite1 (823), Gabriel (759), ladybud (754), midwest1 (669), sammy64 (668), BlueSkies14 (610)



All times are GMT -7. The time now is 09:26 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!